MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD
Model Number 4480
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Endocarditis (1834); Unspecified Infection (1930)
Date of Event 12/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead was part of the system revision due to infection and endocarditis.Reportedly, the field representative inquired about the lead features and design.The field representative informed that the leads will be removed on a later date.No additional adverse patient effects reported.The ra lead remains in service.

Brand Name
FINELINE II STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21044950
Report Number2124215-2024-82510
Device Sequence Number3417280
Product Code DTB
UDI-Device Identifier00802526061974
UDI-Public00802526061974
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/20/2012
Device Model Number4480
Device Catalogue Number4480
Device Lot Number542052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Initial Report FDA Received Date12/30/2024
Date Device Manufactured07/20/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale